# SDR SWIA2020020648254

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ACCESS OPENING 540AB HAS GOUGE ON THE LANDING   (C-CHECK) RO 2/04/2020   ACCOMPLISHED REPAIR TO LH WING FUEL TANK ACCESS PANEL 540AB WING PLANK LANDING.  IAW REO.   ORIGINAL THICKNESS .182" REMAINING MATERIAL THICKNESS .179"  GAP AND LEAK CHECKS: GOOD.  REPEAT INSPECTION DUE 45,644 F.C.
